# SDR DALA2025052503994

- Difficulty date: May 25, 2025
- Submitted: May 25, 2025
- Operation: Air carrier
- Aircraft: N322DN
- Make and model: Airbus A321-213
- Aircraft serial: 7707
- Aircraft time: 24,408 hours, 10,756 cycles
- System (JASC): 2300 · Communications System
- Part: Display
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3022, F/A NOTIFIED OF ELECTRICAL SMELL ON FINAL THROUGH THE CABIN, NO SMELL IN THE FLIGHT DECK.   REPLACED UPPER ECAM DISPLAY UNIT. (LP 7529879, 7529878)
